# SDR NWAA081959885

- Difficulty date: May 5, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N401EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47682
- Aircraft time: 68,610 hours, 63,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN ROWS 5 AND 8 OF THE CABIN GO DIM AFTER ABOUT 3 SECONDS.  MAINTENANCE REPLACED THE BATTERY PACK AT THE OVERWING FWD RIGHT EXIT LIGHT ASSEMBLY.  LIGHTS RETURNED TO NORMAL FUNCTION AND OPERATIONAL DURATION.
